# SDR CA140507003

- Difficulty date: April 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 10,130 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Clamp
- Part number: 4638305029
- Condition: Broken
- Location: Swashplate
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A MAIN TRANSMISSION CHANGE THE ENGINEER REMOVED THE BELLOWS, PN 105-10113.05, UPPER SWASHPLATE BOOT, TO REINSTALL ON THE REPLACEMENT TRANSMISSION.  WITH THE BOOT REMOVED, THE ENGINEER NOTICED DEBRIS ON THE UPPER SURFACE OF THE SWASHPLATE.  LOOKING FURTHER, THE ENGINEER DISCOVERED THAT THE CLAMP, PN 4638305029 HAD FAILED AND FALLEN DOWN INTO THE SWASHPLATE.  THE BOLT FOR THE CLAMP WAS FOUND IN THE LOWER SECTION OF THE SWASHPLATE, CAUGHT IN THE LOWER BELLOWS.  THE CLAMP ITSELF WAS FOUND TWISTED AND ENTWINED IN THE SWASHPLATE ASSEMBLY.
